Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Trying to conceive, stomach cramps, headache, leg and calf pain

I am 2-3 days past ovulation , trying to conceive...woke up on day 2 past ovulation with extreme stomach cramps , then was moody all day. toda is 3 days past ovulation, and i have had a horrible headache all day.... and woke up this morning with severe leg/ calf pain. i had charley horses with my last baby when i was pregnant , but this was just leg pain as if i had done extreme exercising but i hadnt done a thing...was wondering if there is any way i could be pregnant?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The stomach cramps may or may not be related to ovulation; there may be associated intestinal or urinary infection too and this has to be ruled out. The cause of the leg pain could be anything from an electrolyte imbalance to arrested circulation, which again needs assessment. So, it would be wise to see a physician and get advice informing the doctor that you are trying to conceive. Take care.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor